# SDR AALA20170926011

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 25,562 hours, 10,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN THE E & E BAY CEILING, BS 328 & 344,  LBL 45.  REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 51-00-05-01 AND  DRAWING 141A5410.
